# SDR AUS20021188

- Difficulty date: October 7, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: 646275
- Condition: Shorted
- Location: Engine Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER MOTOR WINDINGS SHORT CIRCUITED TO GROUND.
